# SDR SWAA2022111069698

- Difficulty date: November 10, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 54,420 hours, 32,691 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM PORTION OF R2 ESCAPE SLIDE IS IMPEDING DOOR OPERATION. / [01] ADJUSTED BOTTOM PORTION OF R2 SLIDE PER AMM 25-66-01.
